# SDR SWAA2021081781051

- Difficulty date: May 26, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 400-420; R.B.L. 24; W.L. 154. / REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT BS 396- 420 RBL 24 WL 154 IAW SRM 51-40-02-0G-0 AND DWG 143A75000; 143A7505 AND 143A7501
